MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RotaLink? Plus; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION RotaLink? Plus; catheter, coronary, atherectomy
Model Number H749236310030
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that burr was stuck and cardiac arrest occurred.The target lesion was located in the left main trunk.A rotablator plus 1.50mm was selected for use.The patient presented in heart failure with severe stenosis obstructing blood flow.During the procedure, the burr was jammed and stuck and the patient went into cardiac arrest.Rotational atherectomy was not completed.It was further reported that the burr was successfully removed.The patient condition remains stable following the cardiac arrest.
 
Additional Manufacturer Narrative
B2 outcomes attrib to adv event: corrected.A4 weight: 82.5 kg.E1 initial reporter address 1: (b)(6).E1 initial reporter phone: (b)(6).With all the available information, boston scientific concludes: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed and confirmed that the event was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was considered adverse event related to procedure.The instructions for use include testing of the device before usage within the body and state that use of the device is to be discontinued if evidence of a failure or damage is present.As the reported events do not indicate any device damages or failures during unpackaging, preparation, or testing, it was considered likely that the device events and following patient events occurred due to factors encountered during the procedure.

Brand Name
RotaLink? Plus
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50698115
Report Number2124215-2026-48258
Device Sequence Number18545424
Product Code MCX
UDI-Device Identifier08714729228363
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749236310030
Device Catalogue NumberH749236310030
Device Lot Number0038585040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/09/2026
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale